Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMultivariate refinable functions of high approximation order via quotient ideals of Laurent polynomials.
Author(s) Hans Michael Möller, Thomas Sauer
TypeArticle in Journal
AbstractWe give an algebraic interpretation of the well-known “zero-condition” or “sum rule” for multivariate refinable functions with respect to an arbitrary scaling matrix. The main result is a characterization of these properties in terms of containment in a quotient ideal, however not in the ring of polynomials but in the ring of Laurent polynomials.
ISSN1019-7168; 1572-9044/e
URL http://link.springer.com/article/10.1023%2FA%3A1025889132677
LanguageEnglish
JournalAdv. Comput. Math.
Volume20
Number1-3
Pages205--228
PublisherSpringer US, New York, NY
Year2004
Edition0
Translation No
Refereed No
Webmaster